# SDR QXEA0202093

- Difficulty date: December 4, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deflector
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND INBOARD SEAT TRACK AT STATION X352.5 DRIP DEFLECTOR IS DAMAGED.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 3, PARAGRAPH B(2).
